# SDR 95FDEA00316

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48291
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: ANB73872
- Condition: Cracked
- Location: Ctr Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR RT W/W DOOR CRACKED AT FWD I/B CORNER REF N/R 7002.  REMOVED CRACKED FRAME, INSTALLED NEW DOOR FRAME AND INSPECTION PLATES PER DOUGLAS SRM 51-00-00.  RE-INSTALLED DOOR PER M/M 32-14-03 REF C-CK-05 N/R 7002.
